# SDR USAA2010101292268

- Difficulty date: October 10, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFSDAP
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - CORROSION MAIN CABIN SEAT TRACK CROWN & OUTBD FLANGE FRAME BETWEEN FR18.5 TO FR19.5, Y450.  REPLACED MAIN CABIN SEAT TRACK BETWEEN FR18.5 TO FR19.5, Y450 IAW A330 SRM 53-00-15, 51-74-00 & 53-00-15.
